Alert archive / Indiana / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 92, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 14, 2000, 1:01 PM EST for Adams County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2000, 1:01 PM EST (18:01 UTC)
- Expired
- Jun 14, 2000, 1:50 PM EST
- In force
- 49 min
- Issued by
- NWS Northern Indiana
- Area
- Whole counties
County Adams County, IN
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:30 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 141802 SVRFWA INC001-141850- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 101 PM EST WED JUN 14 2000 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ADAMS COUNTY IN INDIANA * UNTIL 150 PM EST * AT 101 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTHWEST OF MONROE...OR ABOUT 4 MILES NORTH OF BERNE...MOVING NORTHEAST AT 35 MPH. * SOME LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM ARE... DECATUR THIS IS A DANGEROUS STORM. SEEK SHELTER IMMEDIATELY! REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGE(NCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTHERN INDIANA. NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:30 AM EST, 9 hours 31 minutes earlier.
Area forecast discussion, Jun 14, 3:30 AM EST, 9 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 AM EST WED JUN 14 2000 MISFWA SENT...COORD WITH ILN. BERMUDA AND EPAC HIGH REMAIN IN PLACE THROUGH FCST PD WITH PLAINS TROF MIGRATING SLOWLY INTO UPR MSVLY THEN ANOTHER SHORT WAVE DIGS FM WRN CANADA INTO MIDWEST LT DY2. IN SHORT TERM OUTFLOW DOMINATED SQUALL LINE BEGINNING TO RE-FIRE SHOULD FAVOR DEVELOPMEN S OF FA IN HIR LWR 70S DP AND GRTR DIR LLVL CONVRGNT REGION. MODELS HAVING A TOUGH TIME AGAIN THIS AM. ETA TOO COOL IN BLYR. HAVE LEANED MORE TOWARDS 15Z RUC SNDGS IN SHORT-TERM TO NGM AND MODIFIED ETA BEYOND. STORMS TO REFIRE AHEAD OF FNT BY MIDDAY...MODIFIED SNDGS WITH CAPES TO 2.5-3 KJ/KG LI M5-M7. LLVL JET WL HAVE TO BE WATCHED FOR SPEED SHEAR...0-3KM HELECITIES APPRCHG 150 M2/S2 WITH 0-3KM SHEAR VALUES TO 25 M/S. WL HIGHLIGHT SVR POTNL IN ZNS THIS AFT W AND LT AFTN/EARLY PD2 FAR ERN ZNS. ISOLD G60KT PRIMARY THREAT. COOLER L"ESS HUMID DY2. .IWX...NONE PBM
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:20 PM EST | Severe Thunderstorm Warning | IWX | Pulaski, White | 50 min |
| Jun 14, 3:20 PM EST | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 50 min |
| Jun 14, 3:41 PM EST | Severe Thunderstorm Warning | IWX | Marshall, Saint Joseph | 49 min |
| Jun 14, 3:41 PM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 49 min |
| Jun 14, 3:42 PM EST | Flash Flood Warning | IWX | Adams | 3 hr |
| Jun 14, 4:08 PM EST | Severe Thunderstorm Warning | IWX | Grant, Wabash | 52 min |
| Jun 14, 4:08 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 52 min |
| Jun 14, 4:29 PM EST | Severe Thunderstorm Warning | IWX | Miami | 31 min |
| Jun 14, 4:50 PM EST | Tornado Warning | IWX | Wabash | 50 min |
| Jun 14, 4:54 PM EST | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 46 min |
| Jun 14, 4:54 PM EST | Severe Thunderstorm Warning | IWX | Whitley | 46 min |
| Jun 14, 4:59 PM EST | Severe Thunderstorm Warning | IWX | Kosciusko | 31 min |
| Jun 14, 5:05 PM EST | Tornado Warning | IWX | Kosciusko, Whitley | 35 min |
| Jun 14, 5:21 PM EST | Severe Thunderstorm Warning | IWX | Grant | 39 min |
| Jun 14, 5:32 PM EST | Tornado Warning | IWX | Allen, Whitley | 43 min |
| Jun 14, 5:37 PM EST | Severe Thunderstorm Warning | IWX | Huntington | 53 min |
| Jun 14, 5:40 PM EST | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 50 min |
| Jun 14, 5:54 PM EST | Severe Thunderstorm Warning | IWX | Allen, Blackford, Wells | 46 min |
| Jun 14, 6:10 PM EST | Tornado Warning | IWX | Allen, DeKalb | 40 min |
| Jun 14, 6:20 PM EST | Severe Thunderstorm Warning | IWX | Adams | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.